# SDR AALA202311287255

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 63,234 hours, 26,502 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN REPORTS SIDEWALL LIGHTS ABOVE EMERGENCY EXIT AT 15A FLASHING OR FLICKERING. REMOVED AND REPLACED OVERWING EXIT LIGHT ASSEMBLY AT ROW 16A. PER AMM 33-21-00.
